Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 66, NWS Wilmington, OH

May 31, 20184 counties in Ohio; Campbell County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 3:57 PM EDT for 4 counties in Ohio; Campbell County, Kentucky. It was in force for 48 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 3:57 PM EDT (19:57 UTC)
Expired
May 31, 2018, 4:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:57 PM EDTTSTM WND GST 62Kluk Lunken Airport, OH
May 31, 3:58 PM EDTTSTM WND DMGFruit Hill, OHSHINGLES REPORTED OFF ROOF OF HOUSE ALONG WITH TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
May 31, 4:02 PM EDTTSTM WND DMG5 E Fort Thomas, OHTREE DOWNED.
May 31, 4:05 PM EDTTSTM WND DMGReading, OH8 INCH DIAMETER TREE REPORTED BROKEN OFF AT THE GROUND.
May 31, 4:10 PM EDTTSTM WND DMG3 W Batavia, OHTREE DOWNED.
May 31, 4:12 PM EDTTSTM WND DMGBatavia, OHMULTIPLE TREES DOWN ACROSS PIERCE TOWNSHIP AND BATAVIA TOWNSHIP, INCLUDING TREES DOWN ON SR 125.
May 31, 4:16 PM EDTTSTM WND GST 51Ki69 Clermont Co Apt, OH
May 31, 4:35 PM EDTTSTM WND GST 482 Sse Pleasant Plain, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:30 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

315 
WUUS51 KILN 311957
SVRILN
KYC037-OHC015-025-061-165-312045-
/O.NEW.KILN.SV.W.0066.180531T1957Z-180531T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
357 PM EDT THU MAY 31 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Campbell County in northern Kentucky...
  Eastern Hamilton County in southwestern Ohio...
  Clermont County in southwestern Ohio...
  Northwestern Brown County in southwestern Ohio...
  South central Warren County in southwestern Ohio...

* Until 445 PM EDT.

* At 357 PM EDT, severe thunderstorms were located along a line
  extending from North College Hill to Melbourne to near Butler,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cincinnati, Covington, Norwood, Fort Thomas, Newport, Sharonville,
  Blue Ash, Loveland, Reading, Montgomery, North College Hill,
  Madeira, Alexandria, Wyoming, Highland Heights, Milford, Taylor
  Mill, Mount Healthy, Bellevue and Deer Park.

This includes the following Interstates...
 I-71 in Ohio between mile markers 1 and 19.
 I-74 in Ohio between mile markers 18 and 19.
 I-75 in Ohio between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3885 8446 3891 8444 3895 8446 3895 8444
      3898 8443 3899 8444 3897 8445 3897 8446
      3900 8445 3902 8449 3909 8450 3910 8454
      3922 8460 3934 8411 3915 8395 3891 8391
      3885 8423 3887 8423 3884 8432 3882 8445
TIME...MOT...LOC 1957Z 258DEG 39KT 3921 8455 3903 8437 3884 8436 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
2 follow-up statements
235 
WWUS51 KILN 312018
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
418 PM EDT THU MAY 31 2018

KYC037-OHC061-312028-
/O.CAN.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Campbell KY-Hamilton OH-
418 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND EASTERN HAMILTON
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.

LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
      3921 8430 3924 8430 3927 8426 3933 8411
      3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2018Z 259DEG 38KT 3926 8427 3907 8409 3889 8408 

$$

OHC015-025-165-312045-
/O.CON.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Clermont OH-Brown OH-Warren OH-
418 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLERMONT...NORTHWESTERN BROWN AND SOUTH CENTRAL WARREN
COUNTIES...

At 418 PM EDT, severe thunderstorms were located along a line
extending from Loveland to near Williamsburg to near Felicity, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Loveland, Milford, Amelia, Mount Orab, Bethel, Williamsburg, Batavia,
Withamsville, Camp Dennison, Owensville, Hamersville, Goshen,
Newtonsville, Butlerville, Pleasant Plain, Perintown, Saltair, Day
Heights, Nicholsville and Dallasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
      3921 8430 3924 8430 3927 8426 3933 8411
      3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2018Z 259DEG 38KT 3926 8427 3907 8409 3889 8408 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
302 
WWUS51 KILN 312039
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
439 PM EDT THU MAY 31 2018

OHC015-025-165-312048-
/O.EXP.KILN.SV.W.0066.000000T0000Z-180531T2045Z/
Clermont OH-Brown OH-Warren OH-
439 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR CLERMONT...NORTHWESTERN BROWN
AND SOUTH CENTRAL WARREN COUNTIES WILL EXPIRE AT 445 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3902 8428 3918 8429 3920 8428 3921 8429
      3921 8430 3924 8430 3927 8426 3933 8411
      3915 8395 3891 8391 3886 8419
TIME...MOT...LOC 2038Z 258DEG 39KT 3930 8400 3911 8382 3893 8381 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:55 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 31, 12:55 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1255 PM EDT Thu May 31 2018

.SYNOPSIS...
A series of upper level disturbances will move through the Ohio
Valley today through Friday, resulting in a continued chance of
showers and thunderstorms. Weak high pressure will provide for
dry conditions on Saturday before another disturbance brings a
chance of precipitation for Sunday. Temperatures will remain
slightly above normal through the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Earlier 6Z NAM seemed to have a better depiction on convection
this morning and used this in combination with the 12Z run and
HRRR/RAP and current forecast to run the probability of storms
this late morning and early afternoon. Blended temperatures and
dewpoints with observed values into the afternoon and HRRR/RAP
blend.

Area of convection associated with an MCV in srn IL with a watch
butting up to CWA does not appear to be depicted well by any
model. SREF has a good swatch of QPF in sw IN through 18Z where
other CAMs have an apparently poor initialization scheme. That
being said, southern IN and sw portions of our CWA are depicted
as having some activity through 21Z and an area moving ene,
likely what is ongoing but not initially shown in these models.

Going into this evening, models weaken the storm footprints
over southern CWA and focus upstream development back in
southern IL. Will look at this evolution with the next forecast
update and see how CAMs evolve early this afternoon to help
guide the next public forecast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Scattered convection may still be ongoing across primarily
southern portions of our fa early this evening but we may
otherwise begin to see a diurnal decrease in coverage elsewhere
across our area. There is quite a bit of uncertainty as to how
exactly things will play out with the approach of the MCS moving
out of the Mississippi Valley this evening. The hi res models
continue to vary in their timing and placement of this. The
general trend is for the bulk of it to stay mainly to our
south/west toward the better instability and possibly
weaken/dissipate as it moves into our area. That being said,
there is the possibility that it may make it into at least
southern portions of our fa, so will generally continue with
chance pops into the overnight hours. Deep layer shear is
progged to increase, at least across our southwest, through the
evening hours. So if this system does make it into our area,
there would be at least a lower end severe threat across our
southwest for primarily damaging winds.

The models seem to be in somewhat better agreement with a
surface wave then working east across northern portions of our
area late tonight and through the day on Friday. This will lead
to a continue chance of showers and thunderstorms through the
day on Friday. Highs on Friday will be in the low to mid 80s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Friday night surface low pressure will be located across our
far east in association with a mid-level wave. There is
sufficient instability and weak shear to the southeast of the
low, along with CAMs indicating ongoing convection exiting the
area, to warrant higher PoPs. Also aiding in potential
convective development at this time is a surface cold front
which is forecast to be crossing the central zones.

During the day Saturday the mid-level wave will push east of the
area with global ensemble models (GEFS and EPS) showing below normal
heights through the rest of the extended (or implied slightly below
normal temperatures). Temperatures Saturday will return to normal
with drier air spilling in from the northwest (PWATs less than 1.00"
across the northwest). Saturday night into Sunday another shortwave
will move across the area with the primary PVA just north of the
area, but with high PWATs just off to the southwest (~1.5" via the
GFS) showers and thunderstorms may return to the area. The only fly
in the ointment here is that the GFS has a upper level dry slot
rushing out just in front of the main wave. For example, the KCVG
GFS forecast sounding for Sunday shows a PWAT of 1.49" yet
substantial dry air exists between 500 and 200 MB. This dry air may
limit vertical development of any storms that try to get going.

Sunday evening a cold front will push through the area with drier
and cooler air returning to the region. PWATs Monday fall below
0.50" and 850 mb temperatures also fall to below 10 degrees C. The
GFS is slight more amplified with the wave here and therefore is the
cooler solution compared to the ECMWF. Either way, Monday looks to
be pleasant with highs in the mid 70s.

Tuesday afternoon the wave is forecast to wrap up over the eastern
United States allowing another slightly stronger reinforcing front
to push through the area. 850 MB temperatures Tuesday into Wednesday
fall to around 5 degrees C making highs in the lower 70s likely. As
mentioned above this couple day stretch of slightly below normal
temperatures has started to catch on in the ensembles. This implies
confidence increasing in the beginning of next work week being
pleasant with below normal temperatures and dry weather.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR conditions will prevail as some lower MVFR stratus breaks
apart from earlier this morning. Upstream storms will nose into
southern CWA and continue this evening. Cores of storms will
produce LIFR vsbys but the bulk of activity today will be
scattered over the TAF sites, with a better chance of occurrence
in CVG/LUK. Model guidance is not depicting today and
subsequently the overnight hours well at all, so the forecast is
low confidence in when and where these storms will occur.

Expect VFR conditions outside of thunderstorm activity in the
next 24-30 hours with a generally ssw flow 10-12kt. Amendments
will be forthcoming when and where storms have a higher
probability of occurrence later today. Used VCSH/TS as the
catch-all for todays forecast until then.

OUTLOOK...Thunderstorms are possible into Friday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Franks
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1107 AM EDT Thu May 31 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1107 AM EDT Thu May 31 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will be possible this afternoon into
tonight. A few of the storms may be strong to severe, especially
this evening and into the overnight hours for areas near and south
of the Ohio River. The primary severe weather threat will be damaging
winds. However, isolated large hail can not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, May 31, 3:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     PATE                    38.95N 84.97W
05/31/2018                   OHIO               IN   911 CALL CENTER

            TREES DOWNED.

&&

MBP
Local storm report, May 31, 3:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     NAPOLEON                39.21N 85.33W
05/31/2018                   RIPLEY             IN   EMERGENCY MNGR

            TREES DOWNED.

&&

MBP
Special weather statement, May 31, 3:49 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
349 PM EDT THU MAY 31 2018

OHZ065-074-312015-
Fairfield OH-Hocking OH-
349 PM EDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND
CENTRAL HOCKING COUNTIES UNTIL 415 PM EDT...

At 349 PM EDT, radar indicated a strong thunderstorm near Logan,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Logan, Nelsonville, Hide-A-Way Hills, Murray City, Sugar Grove,
Hideaway Hills, Haydenville, Lake Logan State Park, Enterprise, Union
Furnace, Rockbridge, Oreville and Carbon Hill.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3943 8228 3952 8257
      3967 8253 3966 8237 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 1949Z 275DEG 14KT 3959 8239

AR
Local storm report, May 31, 3:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
05/31/2018  M47 MPH          BOONE              KY   ASOS

&&
Local storm report, May 31, 3:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     CROSS PLAINS            38.94N 85.20W
05/31/2018                   RIPLEY             IN   EMERGENCY MNGR

            TREES DOWNED.

&&

MBP
Local storm report, May 31, 3:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     LAWRENCEBURG            39.09N 84.86W
05/31/2018                   DEARBORN           IN   911 CALL CENTER

            TREES DOWN, INCLUDING ALONG ROUTE 48.

&&

BPP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:09 PM EDTSpecial Weather StatementILNHamilton, Montgomery, Warren51 min
May 30, 8:55 PM EDTSpecial Weather StatementILNMiami50 min
May 30, 8:56 PM EDTSpecial Weather StatementILNHardin34 min
May 30, 9:02 PM EDTSpecial Weather StatementILNClark, Clermont, Greene, Warren43 min
May 30, 10:00 PM EDTSpecial Weather StatementILNMadison, Union45 min
May 30, 10:34 PM EDTSpecial Weather StatementILNUnion41 min
May 31, 2:09 PM EDTSpecial Weather StatementILNAdams36 min
May 31, 2:42 PM EDTSevere Thunderstorm WarningILNHamilton33 min
May 31, 3:13 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
May 31, 3:49 PM EDTSpecial Weather StatementILNHocking26 min
May 31, 4:07 PM EDTSevere Thunderstorm WarningILNBrown, Clermont23 min
May 31, 4:14 PM EDTSpecial Weather StatementILNWarren46 min
May 31, 4:21 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland, Warren39 min
May 31, 4:24 PM EDTSevere Thunderstorm WarningILNAdams, Brown36 min
May 31, 4:28 PM EDTSevere Thunderstorm WarningILNDarke, Preble32 min
May 31, 4:29 PM EDTSevere Thunderstorm WarningILNMercer46 min
May 31, 4:46 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pike, Ross and 1 more44 min
May 31, 4:51 PM EDTSevere Thunderstorm WarningILNAdams, Scioto24 min
May 31, 4:57 PM EDTAreal Flood AdvisoryILNLicking80 min
May 31, 4:57 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery33 min
May 31, 4:58 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene32 min
May 31, 5:01 PM EDTSpecial Weather StatementILNAuglaize29 min
May 31, 5:13 PM EDTSpecial Weather StatementILNShelby32 min
May 31, 5:13 PM EDTSevere Thunderstorm WarningILNAdams, Scioto47 min
May 31, 5:21 PM EDTSpecial Weather StatementILNPike, Ross24 min
May 31, 5:26 PM EDTSpecial Weather StatementILNChampaign, Clark34 min
May 31, 5:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
May 31, 5:57 PM EDTSpecial Weather StatementILNLogan33 min
May 31, 6:40 PM EDTSpecial Weather StatementILNHocking20 min
May 31, 1:48 PM EDTSpecial Weather StatementILNLewis27 min
May 31, 2:45 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen45 min
May 31, 3:27 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen, Pendleton48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.